Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

The range of a vector-valued measure
HTML articles powered by AMS MathViewer

by Kurt Helmes PDF
Proc. Amer. Math. Soc. 45 (1974), 309-310 Request permission

Abstract:

A short proof is given that the weak closure of the range of a totally nonatomic vector-valued measure is convex.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28A45
  • Retrieve articles in all journals with MSC: 28A45
Additional Information
  • © Copyright 1974 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 45 (1974), 309-310
  • MSC: Primary 28A45
  • DOI: https://doi.org/10.1090/S0002-9939-1974-0352396-1
  • MathSciNet review: 0352396